The Dynamics of A Square Root Prey-Predator Model with Fear

Authors

  • Nabaa Hassain Fakhry Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Raid Kamel Naji Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2020.61.1.15

Keywords:

Prey-predator, Fear, Stability, Bifurcation

Abstract

An ecological model consisting of prey-predator system involving the prey’s fear is proposed and studied. It is assumed that the predator species consumed the prey according to prey square root type of functional response. The existence, uniqueness and boundedness of the solution are examined. All the possible equilibrium points are determined. The stability analysis of these points is investigated along with the persistence of the system. The local bifurcation analysis is carried out. Finally, this paper is ended with a numerical simulation to understand the global dynamics of the system.

Downloads

Download data is not yet available.

Downloads

Published

2020-01-27

Issue

Section

Mathematics

How to Cite

The Dynamics of A Square Root Prey-Predator Model with Fear. (2020). Iraqi Journal of Science, 61(1), 139-146. https://doi.org/10.24996/ijs.2020.61.1.15

Similar Articles

1-10 of 167

You may also start an advanced similarity search for this article.